# SDR COMA0160106

- Difficulty date: January 11, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 526 hours, 508 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED FOR LANDING APPROACH.  RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98 20-01.
